# SDR IPXA2018071831736

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 100,092 hours, 17,159 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MID FLAP DAMAGED AT UPPER OTBD FLAP CARRIAGE CUT OUT INCLUDING INNER RIB & UPPER SKIN. REPAIRED PER SRM 51-70-17, REF LP 860767 ITEM 1 FOR ADDITIONAL REPAIR INFO.
